Arithmetic progressions in the solution sets of norm form equations

Attila Bérczes, Lajos Hajdu, A. Pethő

Research output: Contribution to journalArticle

4 Citations (Scopus)
Original languageEnglish
Pages (from-to)383-395
Number of pages13
JournalRocky Mountain Journal of Mathematics
Volume40
Issue number2
DOIs
Publication statusPublished - 2010

Fingerprint

Arithmetic sequence
Solution Set
Norm
Form

Keywords

  • Arithmetic progressions
  • Norm form equations

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Arithmetic progressions in the solution sets of norm form equations. / Bérczes, Attila; Hajdu, Lajos; Pethő, A.

In: Rocky Mountain Journal of Mathematics, Vol. 40, No. 2, 2010, p. 383-395.

Research output: Contribution to journalArticle

@article{0530a5abe5f845a3893151be7cbd9d23,
title = "Arithmetic progressions in the solution sets of norm form equations",
keywords = "Arithmetic progressions, Norm form equations",
author = "Attila B{\'e}rczes and Lajos Hajdu and A. Pethő",
year = "2010",
doi = "10.1216/RMJ-2010-40-2-383",
language = "English",
volume = "40",
pages = "383--395",
journal = "Rocky Mountain Journal of Mathematics",
issn = "0035-7596",
publisher = "Rocky Mountain Mathematics Consortium",
number = "2",

}

TY - JOUR

T1 - Arithmetic progressions in the solution sets of norm form equations

AU - Bérczes, Attila

AU - Hajdu, Lajos

AU - Pethő, A.

PY - 2010

Y1 - 2010

KW - Arithmetic progressions

KW - Norm form equations

UR - http://www.scopus.com/inward/record.url?scp=77954002064&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=77954002064&partnerID=8YFLogxK

U2 - 10.1216/RMJ-2010-40-2-383

DO - 10.1216/RMJ-2010-40-2-383

M3 - Article

AN - SCOPUS:77954002064

VL - 40

SP - 383

EP - 395

JO - Rocky Mountain Journal of Mathematics

JF - Rocky Mountain Journal of Mathematics

SN - 0035-7596

IS - 2

ER -